# SDR R61A2020110800733

- Difficulty date: October 23, 2020
- Submitted: November 8, 2020
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 27,129 hours, 19,191 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III RT INBOARD SEAT TRACK AT FR 84 EXISTING REPAIR DOUBLER HAS CORROSION.  REPLACED IAW SRM 53-23-10 (USEING 7475-T761 .080 ALUMINUM).
